# SDR SIMA20250707001

- Difficulty date: July 7, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 14,736 hours, 9,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 & 3 RT GLOWSTRIP WILL NOT GLOW.: REPLACED THE NR 3 RT GLOWSTRIP IAW AMM 33-50-21.
